# SDR DLL13953069

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Bs 1043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1043 WING CTR SECTION INTERMEDIATE SPAR IS CRACKED AT THE UPPER CAP ON THE LT END.  REPAIRED PER SRM 57-11-00.
